The other night after an AA meeting, my "light switch" flipped on. (this is what my bf calls my anxiety attacks) He took me to the ER cuz the ativan wasnt working, nothing was. There they gave me 2 pills of something called zyprexa and an hour later, i was still pacing. So they hooked me up to an IV, two bags of fluids and 1 ml of ativan. Half hour later, nothing. So 1 more dose ativan and sometime within the next half hour I was a zombie. Normally ativan thru an IV wont jack me up that way. It took 3 of them to wake me, so I was wondering if anyone had heard of zyprexa and if maybe the two drugs interacted to induce that little coma....
zyprexa is an antipsychotic and like any antipsychotic it will induce that little coma you reference. It wasn't the ativan. It was the zyprexa. If you were freaking in the ER they jacked you up pretty good I imagine. Be careful though.....you might find yourself involuntarily committed for a friggin panic attack. ER's aren't equipped to deal with panic attacks (heart attacks, gun shots yes...panic attacks nope) and they'll ship you off to psych....just a heads up.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.